MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Catalog Number 900014A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were impurities in the catheter jelly.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.The product had caused the reported failure.Based on attached photo, there was a loose foreign material attached to the inside of the tray.The condition of the returned component is messy.The tray is wet, and it appears that lubricant from the jelly has leaked and spread across the tray.However, full investigation could not be performed due to only photo provided for evaluation.The exact cause of how and when the problem occurred could not be determined.A potential root cause for this failure could be due to (example: defect contributed by vendor/improper handling).A review of the device labeling have been conducted for investigation purposed.The ifu is attached on the investigation overview element.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab(s) d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there were impurities in the catheter jelly.

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23393984
Report Number1018233-2025-09606
Device Sequence Number9979094
Product Code MJC
UDI-Device Identifier00801741019364
UDI-Public(01)00801741019364(11)250506(17)270628(10)MYKP1668
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number900014A
Device Lot NumberMYKP1668
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown